A man at the age 26 has died of myocarditis in New Zealand, which a rare side effect of the COVID vaccine.
A man at the age 26 has died of myocarditis associated to the Pfizer vaccine, but health officials said on December 20, that the advantages of the vaccine outweighed the risks. Myocarditis, a swelling that in some patients can restricts the heart's potential to pump blood properly, has been found in very few people who have been vaccinated. According to the US CDCP, it is curable, not certain to the COVID-19 vaccine, and has been a common side effect of smallpox vaccine previously. Within two weeks of getting the first dose, the man died, and a doctor worked on that primary information recognized myocarditis as a possible reason of death, according to a statement from New Zealand's COVID-19 vaccine independent safety monitoring board. The man did not seek medical advice or treatment for his symptoms.
The statement said, COVID-19 infection itself could be the reason of myocarditis and other serious illnesses as well. The WHO states that the risk of myocarditis owing to coronavirus infection is higher than the risk post vaccination. The Global Advisory Committee on Vaccine Safety, which gives independent scientific advice to the WHO, concludes that the advantages of mRNA vaccines for all age groups to reduce hospitalization and mortality owing to Covid-19 exceed the risks posed by Pfizer and Moderna in the US.
This instance is one of three that the board has been reviewing since December 8, 2021. The board said, more information will be needed before determining the part of the vaccine in the death of a 13-year-old child. And according to the statement, myocarditis involved in the death of a 60-years-old man was not related to vaccination. Most of the caregivers responded well to medication and rest and recovered quickly. After the symptoms improve, patients can get back to their normal routine, the CDCP said. Further they added, "The known risks of COVID-19 illness and its related, possibly severe complications, such as long-term health problems, hospitalization and even death, far outweigh the potential risks of having a rare adverse reaction to vaccination, including the possible risk of myocarditis".